MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine and ise indirect na-k-cl for gen.2 results for 5 patient samples on a cobas 4000 c311 stand alone system.Sample 1 had an initial na result of 122 mmol/l with a data flag, an initial k result of 4.15 mmol/l, and an initial cl result of 85.3 mmol/l.The repeat na result was 150 mmol/l with a data flag, the repeat k result was 5.37 mmol/l, and the repeat cl result was 111.7 mmol/l with a data flag.Sample 2 had an initial creatinine result of 27 umol/l with a data flag.The repeat result was 80 umol/l.Sample 3 had an initial na result of 161 mmol/l with a data flag, an initial k result of 6.23 mmol/l with a data flag, and an initial cl result of 129.3 mmol/l with a data flag.The repeat na result was 141 mmol/l, the repeat k result was 4.74 mmol/l, and the repeat cl result was 109.9 mmol/l with a data flag.Sample 4 had an initial creatinine result of 38 umol/l with a data flag.The repeat result was 91 umol/l.Sample 5 had an initial creatinine result of 29 umol/l with a data flag.The repeat result was 95 umol/l.
 
Additional Manufacturer Narrative
The reagent and electrode information were not provided.The field service engineer (fse) found that the rinse arm assembly was not functioning correctly.The fse adjusted the overfilling rinse unit and corrected the placement of the detergent bottle, which had been incorrectly positioned.The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23816773
Report Number1823260-2025-05135
Device Sequence Number21325637
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown